On the optimum capacity of capacity expansion problems
| Year of publication: |
2007
|
|---|---|
| Authors: | Yang, Chao ; Hao, Chunyan ; Zhang, Jianzhong |
| Published in: |
Computational Statistics. - Springer. - Vol. 66.2007, 2, p. 225-233
|
| Publisher: |
Springer |
| Subject: | Networks and graphs | Maximum capacity | Bottleneck | Polynomial algorithm |
-
On the optimum capacity of capacity expansion problems
Yang, Chao, (2007)
-
A consensus process for identifying a prioritised list of study questions
Utley, Martin, (2007)
-
A note on a mixed routing and scheduling problem on a grid graph
Cenci, Marisa, (2017)
- More ...
-
On the optimum capacity of capacity expansion problems
Yang, Chao, (2007)
-
On the optimum capacity of capacity expansion problems
Yang, Chao, (2007)
-
On the optimum capacity of capacity expansion problems
Yang, Chao, (2007)
- More ...